38483

Автор(ы): 

Автор(ов): 

1

Параметры публикации

Тип публикации: 

Доклад

Название: 

Estimating anisotropic norm of system with linear-fractional uncertainty

DOI: 

10.1109/STAB.2016.7541232

Наименование конференции: 

  • 2016 International Conference Stability and Oscillations of Nonlinear Control Systems (Pyatnitskiy's Conference)

Наименование источника: 

  • Proceedings of 2016 International Conference Stability and Oscillations of Nonlinear Control Systems (Pyatnitskiy's Conference)

Город: 

  • Москва

Издательство: 

  • IEEE

Год издания: 

2016

Страницы: 

1-3 http://ieeexplore.ieee.org/xpl/articleDetails.jsp?arnumber=7541232&filter%3DAND%28p_IS_Number%3A7541147%29%26pageNumber%3D4
Аннотация
A stable linear discrete-time system with linear-fractional norm-bounded uncertainty is considered. An estimate of the anisotropic norm of this system is derived. It is shown that the anisotropic norm is bounded above if a system of inequalities of certain kind is solvable. This system consists of two linear matrix inequalities and inequality with respect to the determinant of a positive definite matrix. By minimizing the squared threshold value under constraints in form of the system of matrix inequalities one can obtain the upper estimate of the anisotropic norm of the considered system.

Библиографическая ссылка: 

Чайковский М.М. Estimating anisotropic norm of system with linear-fractional uncertainty / Proceedings of 2016 International Conference Stability and Oscillations of Nonlinear Control Systems (Pyatnitskiy's Conference). М.: IEEE, 2016. С. 1-3 http://ieeexplore.ieee.org/xpl/articleDetails.jsp?arnumber=7541232&filter%3DAND%28p_IS_Number%3A7541147%29%26pageNumber%3D4.

Публикация имеет версию на другом языке: 

Да

Связь с публикацией: